Reply to MacFarlane, Scharp, Shapiro, and Wright

DSpace/Manakin Repository

Reply to MacFarlane, Scharp, Shapiro, and Wright

Citable link to this page

 

 
Title: Reply to MacFarlane, Scharp, Shapiro, and Wright
Author: Richard, Mark
Citation: Richard, Mark. 2012. Reply to MacFarlane, Scharp, Shapiro, and Wright. Philosophical Studies 160(3): 477-495.
Full Text & Related Files:
Published Version: dx.doi.org/10.1007/s11098-011-9793-3
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:10735582
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters